# SDR DL757991531

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAINT ELECTRICAL ODOR IN THE COCKPIT DURING DESCENT.  CREW REPORTED FAINT SMELL AT 15000FT AND DISAPPEARED BY 11000 FT.  PULLED INST PNLS OUT.  CHECKED C/B'S, NONE POPPED, RAN PACKS CHECKED RECIRC FAN.  CHECKED OPS OF COCKPIT LTS.  CHECKED E AND E COMPT, NO IND OF ELECTRICAL PROBLEMS OR ODORS NOTED.  ALL COCKPIT IND NORMAL.
